Functional differential games with nonatomic difference operator / Vlasenko, L. A., Rutkas, A. H., Chykrii, A. O. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (2))

Vlasenko L. A., Rutkas A. H., Chykrii A. O.
Functional differential games with nonatomic difference operator


Download publication will be available after 03/01/2024 р., in 82 days

Cite:
Vlasenko, L. A., Rutkas, A. H., Chykrii, A. O. (2022). Functional differential games with nonatomic difference operator. Ukrainian Mathematical Journal, 74 (2), 164-177. http://jnas.nbuv.gov.ua/article/UJRN-0001336827 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209